# SDR ABXA9701090

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO9530123
- Condition: Corroded
- Location: Bs 294-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SEAT TRACK AT F/STA 294 TO 484 BL 0 CORRODED.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
